MAUDE Adverse Event Report: NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM

NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Model Number NOXBOX-I
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
(e1) reported that while delivering inhaled nitric oxide (ino) therapy to a neonatal patient using the (d4) device, dose fluctuations were observed.According to the hospital report, the monitored dose fluctuated from approximately 1-30 ppm around a target dose of 20 ppm.Hospital staff performed troubleshooting at the bedside and ultimately exchanged the device with a backup unit.No patient harm or lasting adverse effects were reported.Ventilator mode and settings: servo-u; simv prvc; rate 15 vt 12, psv 6.
 
Additional Manufacturer Narrative
The device was returned to the u.S.Service center for evaluation and underwent a comprehensive functional inspection and performance verification.All testing was conducted in accordance with established service and test procedures.Gas-delivery accuracy, monitoring performance, and all other functional checks were confirmed to be within specification.As part of the investigation, the device log file was reviewed.The log data indicated that the majority of recorded nitric oxide concentration readings during the reported timeframe were within the device's allowable delivery accuracy specification (±20% of the target dose).A root cause has not yet been established.Should additional relevant information become available following completion of the investigation, a supplemental report will be submitted as required.

Brand Name
NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Common Device Name
NOXBOXI
Manufacturer (Section D)
NOXBOX LTD
1 eurolink gateway
castle road
sirringbourne, kent ME103 AG
UK  ME103AG
Manufacturer (Section G)
NOXBOX LTD
1 eurolink gateway
castle road
sittingbourne, kent ME10 3AG
UK   ME10 3AG
Manufacturer Contact
karen ring
1 eurolink gateway
castle road
sittingbourne, kent ME103-AG
UK   ME103AG
MDR Report Key25410496
Report Number3012796317-2026-00040
Device Sequence Number13373224
Product Code MRN
UDI-Device Identifier05060541640009
UDI-Public(01)05060541640009
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K233251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNOXBOX-I
Device Catalogue NumberREQNOXBOX-I
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOXIVENT
Patient SexUnknown